# SDR USAA2014031100006

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 9,132 hours, 3,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C0901
- Condition: Defective
- Location: R1 Door
- Part time: 9,132 hours, 3,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAXI OUT, DOOR R1 INDICATION SHOWS CHECK SLIDE PRESS.  REPLACED R1 ESCAPE SLIDE IAW JOB CARD 26L00025010.
